Jump to content

PubMed RSS Feed - -Doxycycline-Associated Dual Cutaneous Adverse Reaction to the Drug (CARD): Case Report of Concurrent Photosensitivity and Morbilliform Exanthem to Doxycycline.


Recommended Posts

  • Root Admin
Related Articles

Doxycycline-Associated Dual Cutaneous Adverse Reaction to the Drug (CARD): Case Report of Concurrent Photosensitivity and Morbilliform Exanthem to Doxycycline.

Cureus. 2020 Nov 18;12(11):e11546

Authors: Jacob JS, Cohen PR

Abstract
Antibiotics have been observed to cause drug-induced reactions. These can include a cutaneous adverse reaction to the drug (CARD) such as photosensitivity. A 51-year-old woman initiated doxycycline monohydrate for rosacea. Within nine days, she developed two different, simultaneous skin rashes: a phototoxic reaction and a morbilliform drug eruption. The medication was stopped; topical and oral corticosteroids were initiated. Within two weeks, her rashes resolved. Common cutaneous adverse reactions to doxycycline include photosensitivity and morbilliform exanthem. Less common skin side effects include bullous eruptions, lupus-like eruptions, pigmentary disorders, and vasculitis. Albeit uncommon, doxycycline-associated dual CARD - such as the photosensitivity and morbilliform exanthem - may occur.

PMID: 33365215 [PubMed]

{url} = URL to article

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...